# SDR AALA20100226TUL15

- Difficulty date: February 26, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N7530
- Make and model: Doug DC-9-82
- Aircraft serial: 49922
- Aircraft time: 57,031 hours, 29,260 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE CLIP CRACKED AT LONGERON 2 STATION 1451.  REMOVED AND REPLACED SHEAR TIE PER SRM 51-30-2.
